# SDR SIMA20210109005

- Difficulty date: January 9, 2021
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,066 hours, 35,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT MISSING, REF MEL NR 25-53 AUTH NR 010126-C.  C/A: INSTALLED FA EMERGENCY FLASHLIGHT, IAW REF 33-50-16 MEL RESTORED.
